# SDR QXEA200700201

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,266 hours, 13,280 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 291792
- Condition: Unknown
- Location: Mlg
- Part time: 2,946 hours, 265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2402: AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED WOW2 CENTERING HARNESS.  AIRCRAFT WAS RETURNED TO SERVICE.
